I have been using nicorrete gum to quit chewing. I have been getting acne problems mainly on my forehead for 6 months and it is quite embarrassing being that I'm 33. I just thought maybe its the nicotine gum becuase I have been using it for about the same time now. Could it be this?
16 May 2010
Sorry, acne is not a reported side-effect of nicorette gum.
Are you sure it is acne?
Could it be rosacea?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my main reason to take it will be for acne, i have been researching on this product as it is also used for acne and i found mixed reviews. Can some ...
1 answer • 4 Oct 2009
Guar Gum - my dietitian asked me to take half teaspoon of guargum 20 minute before lunch and dinner is that amount ok to consume.
1 answer • 25 Jul 2010
Is there a greater chance for mouth/gum infection while taking Femara? I had a tooth capped and now?
... small part of the gum between the teeth has turned brown and fallen off making the gum uneven and exposing the top of the cap
1 answer • 20 Jul 2011
why is nicorette patch 15 mg and allows you to chew 2mg nicorrette gum and nicoderm starts at 21mg and does not say anything about be able to chew ...
1 answer • 18 Oct 2011
and this week my acne comes again about 4-6 acne.. is it normal? but my skin isn't produced large acne with white eye anymore theres only small ...
1 answer • 29 Jan 2012